A Milstein-type scheme without Lévy area terms for SDEs driven by fractional Brownian motion


Deya, Aurélien ; Neuenkirch, Andreas ; Tindel, Samy


DOI: https://doi.org/10.1214/10-AIHP392
URL: http://iecl.univ-lorraine.fr/~Samy.Tindel/papers-o...
Additional URL: http://arxiv.org/pdf/1001.3344.pdf
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Annales de l’Institut Henri Poincaré. Probabilités et statistiques
Volume: 48
Issue number: 2
Page range: 518-550
Place of publication: Bethesda, Md.
Publishing house: Assoc. des Publications de l'Institut Henri Poincaré
ISSN: 0246-0203
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Deya, Aurélien ; Neuenkirch, Andreas ; Tindel, Samy (2012) A Milstein-type scheme without Lévy area terms for SDEs driven by fractional Brownian motion. Annales de l’Institut Henri Poincaré. Probabilités et statistiques Bethesda, Md. 48 2 518-550 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item